# SDR 95ZZZX3177

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FF
- Make and model: Boeing 747136
- Aircraft serial: 20271
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Part number: 80330033
- Condition: Depleted
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SERVICE FOUND R1 MAIN ENTRY DOOR ASSIST BOTTLE DEPLETED.  REPLACED R1 MAIN ENTRY DOOR BOTTLE.
